# SDR C2XA08CL056

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 16,791 hours, 12,937 cycles
- Engine: Allsn AE3007A
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: CS50006004A
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2706 THE CREW REPORTED A ELECTRICAL ODOR IN THE COCKPIT. MAINT INSPECTED AND REPLACED THE NR 1 PITOT CURRENT SENSOR AND SOCKET. OPERATIONAL CHECKS WERE GOOD.
